Article citationsMore>>

M. ?apak, Y. Can?elik and ?. L. ünsal, S. Tay and B. G?nül, “An Extended Scenario for the Schr?dinger Equa- tion,” Journal of Mathematical Physics, Vol. 52, No. 10, 2011, Article ID: 102102. doi:10.1063/1.3646371

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top